# SDR DALA1032019853

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FUSELAGE EXTERIOR STA 133 LT SIDE, L1 DOOR HOLD OPEN LATCH DOUBLER HAS APPROX 1 INCH CRACK. R & R FUSELAGE EXTERIOR L1 DOOR HOLD OPEN LATCH DOUBLER PN J060283-3, PO/LOT 0298W028 AT LT FS133 IAW SRM 53-04, FIG 24, SHTS 1-5. TOP COAT PROTECTIVE FINISH APPLIED IAW SRM 51-10-3B.
